# SDR 2017FA0000553

- Difficulty date: July 21, 2017
- Submitted: November 8, 2017
- Operation: General aviation
- Filed by: Martinaire Aviation, LLC, repair station M36R626Y
- Aircraft: N9594B
- Make and model: Cessna 208B
- Aircraft serial: 208B0131
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Mount Bolt
- Part number: AN412A
- Condition: Corroded
- Location: Horiz Stab
- Component: Horiz Stab, Cessna
- Component part number: 26320001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IT WAS FOUND THAT ONE OF THE HORIZONTAL STABILIZER MOUNT BOLTS HAD BEEN SHEERED IN HALF.  CLOSER INSPECTION FOUND THE BOLT WAS SEVERELY CORRODED.  THE OTHER THREE MOUNT BOLTS WERE REMOVED AND EXAMINED, ALL WERE CORRODED.  A FLEET CAMPAIGN DIRECTIVE WAS INITIATED TO INSPECT AND REPLACE THE BOLTS.
